Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Anesthesia

Personality change

05/13/2008

Question:

I am a 17 year-old male. I was a starter on the varsity football team until I ruptured my ACL and severely injured other ligaments three times within a year and one-half. Ever since my third surgery, I feel that I have undergone a personality change. The best way that I can describe the change is that it feels as if my masculinity has diminished and I find myself non-competitive, unexcitable, and having no interest in what I was once so passionate about. Could this be caused by anesthesia?

Answer:

Thank you for visiting NetWellness. A question similar to yours has been previously addressed. The links below will connect you to that information. NetWellness may also have some general information available that you can access through our search feature. Feel free to write back if you still have questions or need an explanation.

Related Resources:

Prolonged anesthesia - personality changes
Anesthesia personality change
Anesthesia - many surgeries in one year and personality change

For more information:

Go to the Anesthesia health topic, where you can:

Response by:

NetWellness Staff
NetWellness.org